# SDR UPS04M42960

- Difficulty date: June 14, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 25,671 hours, 5,857 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  RT HORT STAB NR 35 BARREL NUT HOLE FOUND CORRODED.  CORROSION ON B/N HOLE NR 35 RT REMOVED, OPN BULKHEAD TRIMMED TO 0.26 INCH X   1.00 INCH TO GAIN ACCESS FOR REAMING FOUND EXCEEDED LIMIT IAW EO MD11-5510-1 9409-G.FAB AND REPAIR SLEEVE/B IAW EO MD11-5510-19409-G.  REPAIR AND INSTALLED SLEEVE/B AT B/N HOLE NR 35 RT AND FAB REPAIR STRAP USING 7075-T-7351 IAW EN1214-04.  REPAIR ACCOMPLISHED AT B/N HOLE NR 35 RT FOUND WITHIN LIMIT.
